Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having chondromalacia since childhood. Having knee problems, hip pain. On medicines. Suggestions?

Hi, I have chondromalacia which I have had since a child. I am 49 and female. I have had many operations regarding this. The last was for a meniscus tear, fluid, to clean up some bits floating etc. I have been told I need to have both knees fully replaced. Apparently I am too young at the moment. I take panadeine forte for the pain and ibrufen. I am also on prednisilone, methotrexate for eczema and psoriasis, endep for sleeping and vitamin d due to bone marrow . My problem is that I am getting severe hip bone pain. It is an ache that will not go away, it wakes me, hurts when I am sitting etc. I am wondering if this would be connected to my knee problems and what I can do about it. Thanks so much
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The apin in your hip bone could be related to chrtonic steroid and methotrexate intake. A decrease in levels of Viutamin D 3 may also be responsible for the pain. A few blood tests will help in detecting the exact cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor